# SDR DL733990436

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BLKHD WEB WAS FOUND WITH 6 CRACKS, MAX CRACK CUTOUT WAS 1.6 BY 1.  REPAIRED PER ERA 332820-14.
